ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Vyvanse
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Vyvanse (lisdexamfetamine dimesylate)

Reply
 
Thread Tools Display Modes
  #1  
Old 08-04-09, 05:56 PM
Dispatches Dispatches is offline
Member
 

Join Date: Aug 2009
Location: Michigan
Posts: 48
Thanks: 11
Thanked 19 Times in 9 Posts
Dispatches has a spectacular aura aboutDispatches has a spectacular aura about
Question Left arm discomfort started 13 days after starting Vyvanse.

I am a 23 year old Male. 6'1, 155lbs.
I started Vyvanse 13 days ago with good results and common side effects(Appetite,Sleep,Occasional Sore muscles and throat). I smoke roughly a 1/2 pack of day and have been for 5 years or so. Never had any heart conditions that I am aware of. About 2 years ago there was a full year where I had frequent Auto-immune Urticaria outbreaks(Hell). Then it just up and vanished out of my life about a year ago. I take 4mg Suboxone a day(Been on it 2 years). Blood pressure has always been normal but I cant remember what it was the last time the doctor checked it, 130/80 rings a bell but I am probably wrong. Yesterday morning when I was filling my 50mg Vyvanse script I checked my blood pressure at the pharmacy and it was 135/90 if I recall correctly. Not sure how accurate those machines are. I'm sure my Blood pressure and heart rate have raised a bit since being on the medication.

So last night I was on my computer and I noticed my left armpit felt like it had a knot in it or something, kind of like a charlie horse that doesn't really hurt. Then my left arm and hand started tingling and feeling sorta numbish. My armpit felt kind of tight and like my arm is a little weaker. I hoped it was just a sore muscle or a pinched nerve. Maybe just a symptom that will go away with time.
I spend alot of time on the computer, Never experienced this before last night(CarpalTunnel maybe?). Since I had slept very little the night before and had stayed up pretty late and was a bit sore everywhere I figured I just needed rest. I know how Vyvanse and Adderall tense you up. And when it wears off you might be sore and good rest will sort it out.

I spent more than a few hours last night and today researching these symptoms. I was pretty freaked out last night but after reading some similar stories I relaxed and went to sleep.
I woke up a few hours ago and my arm still felt kind of weird, I am not really sure if it was the same as it was last night but I did notice some discomfort. I got up for not even a minute, took my Vyvanse 50mg and popped my 4mg Suboxone under my tongue and went back to sleep for 1 1/2 hours. So I finally got up and I noticed the symptoms were still there for sure then. Left arm and hand tingling/numbish, knot in left armpit, tight armpit muscles, slightly weak arm. I can bend and flex my arm anywhere but it feels like I am nursing an injured arm when I do anything. I think its just because it feels uncomftorable. Some positions feel more uncomftorable than others.

So I called my Doctors Office(who prescribed me Vyvanse) an hour ago and told them I have been on Vyvanse for 13 days and that these symptoms just started last night. So they told me to wait a few days and see if it goes away. They didnt say to stop taking the Vyvanse, and honestly I really don't want to stop taking it. I am just hoping this goes away with time and I read a few cases where it did. This medication works great for me so far. I fall under most of the categories that diagnose Adult ADD. The doctor recommend me it when I really opened up to her about my life and how I feel.


So in the mean time if anybody has any advice or information about this it would be greatly appreciated, Anyone ever experienced this before?. I am pretty bummed out because I feel like I finally found the medication I need and I am just worried that this is going to mean I cant take Vyvanse anymore. If thats the case so be it, but I want to know for sure before I give up on it.



Also,

If I felt my life was in danger I would go to Urgent care or the ER. Both of which are going to be last resort due to money and poor Health Insurance. If symptoms keep up all through today then I'm not going to take the Vyvanse tomorrow and see how my arm feels. If it goes away I might drink a smaller dose later on that day and see if it comes back.

I have taken Adderall probably 20 times anywhere from 4-5 years ago and it was only on the days I had College. I had great results and very few side effects.
I have a history of addiction to opiates mainly, And also have had a few cocaine binges in the past. I understand the addiction risks with Vyvanse and other prescription stimulants. I am going to give it a month and see how I feel. I don't want to abuse something that I might actually need medically.

Note: I haven't taken any different drugs other than Suboxone. Nothing has changed that might contribute to these symptoms, except Vyvanse.

If you have managed to get this far, I'm sorry for the long post, and thank you for reading. Any help is very much appreciated. This is a great forum with lots of information and good people.
Reply With Quote
The Following User Says Thank You to Dispatches For This Useful Post:
kittensforme (09-29-14)
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
vyvanse concerns pzk66j Vyvanse 15 08-14-14 05:24 PM
Vyvanse unsure 2nd trial/error blacktiestudios Vyvanse 5 10-09-10 10:37 PM
Just started Vyvanse 60mg Cody Vyvanse 1 03-29-09 03:32 PM
days i dont take my Vyvanse thatisprettyrad Vyvanse 1 02-24-09 09:31 PM
On Vyvanse 3 Days: Have Important Questions Slavetoopiates Vyvanse 2 02-06-09 12:02 PM


All times are GMT -4. The time now is 03:15 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2017, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums